# SDR CALA9601052

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18350
- Make and model: Boeing 7373T0
- Aircraft serial: 23588
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Cylinder
- Part number: 69141067
- Condition: Inoperative
- Location: Nlg
- Part time: 28,053 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE NOSE GEAR RED UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION DEPARTING MFE.  THE GEAR WAS CYCLED, BUT THE LIGHT DID NOT EXTINGUISH.  THE FLIGHT CONTINUED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  THE NLG RETRACT ACTUATOR WAS REPLACED BASED ON THE REPORTED FAULT.  THE GEAR WAS SWUNG, AND THE PROBLEM WAS DUPLICATED.  THE NLG CYLINDER WAS REMOVED AND REPLACED.  THE GEAR WAS SWUNG SEVERAL TIMES WITH OPERATION AND INDICATIONS CHECKING GOOD.
